Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stable and unstable operations in mod $p$ cohomology theories

Andrew Stacey and Sarah Whitehouse

Algebraic & Geometric Topology 8 (2008) 1059–1091
Abstract

We consider operations between two multiplicative, complex orientable cohomology theories. Under suitable hypotheses, we construct a map from unstable to stable operations, left-inverse to the usual map from stable to unstable operations. In the main example, where the target theory is one of the Morava K–theories, this provides a simple and explicit description of a splitting arising from the Bousfield–Kuhn functor.

Keywords
cohomology operations, Morava K-theories
Mathematical Subject Classification 2000
Primary: 55S25
Secondary: 55P47
References
Publication
Received: 17 October 2006
Revised: 16 May 2008
Accepted: 19 May 2008
Published: 6 July 2008
Authors
Andrew Stacey
Institutt for Matematiske fag
NTNU
7491 Trondheim
Norway
http://www.math.ntnu.no/~stacey
Sarah Whitehouse
Department of Pure Mathematics
University of Sheffield
Sheffield S3 7RH
United Kingdom
http://www.sarah-whitehouse.staff.shef.ac.uk/